# SDR AALA201712269049

- Difficulty date: December 24, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 82,378 hours, 23,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. L2 DOOR SLIDE GIRT BAR ENGAGED DOES NOT SHOW ARMED, AIRCRAFT GROUNDED. NOTIFIED FLT CREW. REPLACED BOTH GIRT BAR SENSORS TO 2L DOOR SLIDE ESCAPE GIRT BAR, NOW READS ARMED, LIGHT OKAY.
